If you need an accessible version of this item please contact JSTOR User Support

The Cissoid of Diocles

J. P. McCarthy
The Mathematical Gazette
Vol. 25, No. 263 (Feb., 1941), pp. 12-15
Published by: Mathematical Association
DOI: 10.2307/3606472
Stable URL: http://www.jstor.org/stable/3606472
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Cissoid of Diocles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15